Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Sudden gasping for air, chest tightness, difficulty breathing, better on vomiting. Due to gas or anxiety?

Last night, watching tv, I all of a sudden just gasped for air. Then there was this extreme tightness in my chest and I could barely breathe. No matter how I moved it hurt. After 2 hours of this, I threw up and almost instantly I felt better. The tightness started receding. Today my breathing is fine, and other than a bit of soreness I feel fine. Could this be a gas bubble, or anxiety (Been under alot and I have attacks, not like this though) or a combination of both?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear sir ,

I think it is a combination of both for you . I think your anxiety has lead to acute gastritis which got relieved after vomiting . You can take an antacid like pantaprazole 40 mg after consulting your treating doctor for this.

Take care.

Dr. Shruti
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor